Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Horn classes and reduced direct products


Author: Richard Mansfield
Journal: Trans. Amer. Math. Soc. 172 (1972), 279-286
MSC: Primary 02H05
DOI: https://doi.org/10.1090/S0002-9947-1972-0317924-3
MathSciNet review: 0317924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Boolean-valued model theory is used to give a direct proof that an $ E{C_\Delta }$ model class closed under reduced direct products can be characterized by a set of Horn sentences. Previous proofs by Keisler and Galvin used either the G. C H. or involved axiomatic set theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H05

Retrieve articles in all journals with MSC: 02H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0317924-3
Article copyright: © Copyright 1972 American Mathematical Society